On the precedence relation method for deriving flexible bound models for queueing systems

Adan IJBF, Houtum GJ van, Wessels J, & Zijm WHM (1996). On the precedence relation method for deriving flexible bound models for queueing systems. Kwantitatieve Methoden 17 (51): 27-36.

Full text not available from this repository.
Item Type: Article
Research Programs: Methodology of Decision Analysis (MDA)
Bibliographic Reference: Kwantitatieve Methoden; 17(51):27-36 [1996]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:06
Last Modified: 25 Aug 2016 09:37
URI: http://pure.iiasa.ac.at/4640

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313